Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Deterministic simulation of random processes

Author: Joel N. Franklin
Journal: Math. Comp. 17 (1963), 28-59
MSC: Primary 65.15
MathSciNet review: 0149640
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

PII: S 0025-5718(1963)0149640-3
Article copyright: © Copyright 1963 American Mathematical Society